RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 6, Pages 718–720 (Mi dan4715)  

MATHEMATICS

Standardization of the analytic representation of probability distributions and stochastic matrices

V. I. Zubov

Saint Petersburg State University

Full text: PDF file (254 kB)

English version:
Doklady Mathematics, 1995, 50:1, 164–168

Bibliographic databases:
UDC: 519.95
Received: 11.05.1994

Citation: V. I. Zubov, “Standardization of the analytic representation of probability distributions and stochastic matrices”, Dokl. Akad. Nauk, 337:6 (1994), 718–720; Dokl. Math., 50:1 (1995), 164–168

Citation in format AMSBIB
\Bibitem{Zub94}
\by V.~I.~Zubov
\paper Standardization of the analytic representation of probability
distributions and stochastic matrices
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 6
\pages 718--720
\mathnet{http://mi.mathnet.ru/dan4715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298332}
\zmath{https://zbmath.org/?q=an:0846.60014}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 164--168


Linking options:
  • http://mi.mathnet.ru/eng/dan4715
  • http://mi.mathnet.ru/eng/dan/v337/i6/p718

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020